# SDR SWIA200515696

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 6,761 hours, 6,019 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01426
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,135 hours, 8,078 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT ON THE GROUND.  REPLACED LT SECU IAW 27-61-05.  OPERATIONAL CHECK GOOD.
